Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 44, NWS Cheyenne, WY

December 5, 2008

NWS Cheyenne, WY issued this high wind warning at Dec 5, 2008, 4:35 AM MST. It took effect at Dec 5, 2008, 5:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2008, 4:35 AM MST (11:35 UTC)
In effect from
Dec 5, 2008, 5:00 AM MST
Expired
Dec 5, 2008, 7:49 PM MST
In force
15 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 051135
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
435 AM MST FRI DEC 5 2008

...STRONG WINDS WILL AFFECT OVER MUCH OF SOUTHEAST WYOMING TODAY...

.STRONG WEST WINDS WILL BE OVER MUCH OF SOUTHEAST WYOMING BY
MID MORNING. THE WINDS WILL PRODUCE WIDESPREAD BLOWING AND
DRIFTING SNOW OVER THE MOUNTAINS UNTIL SUNSET AND OVER THE
LOWER ELEVATIONS THROUGH EARLY AFTERNOON. THE WINDS WILL BE
PRODUCED BY A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE
REGION AS WELL AS STRONG WINDS ALOFT. THE WINDS WILL DIMINISH
AROUND SUNSET. 

WYZ063-064-066-051245-
/O.CAN.KCYS.HW.A.0020.081205T1300Z-081206T0000Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK
435 AM MST FRI DEC 5 2008

...HIGH WIND WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WATCH. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH IN OPEN AREAS WITH
GUSTS TO 65 MPH.  THE STRONG WINDS WILL PRODUCE WIDESPREAD 
BLOWING AND DRIFTING SNOW AND BLIZZARD CONDITIONS TODAY.  FOR
THAT REASON...THE HIGH WIND WATCH HAS BEEN REPLACED BY A
BLIZZARD WARNING FOR TODAY. REFER TO CYSWSWCYS FOR FURTHER
INFORMATION ON THE BLIZZARD WARNING.  

$$

WYZ069-051245-
/O.CAN.KCYS.HW.A.0020.081205T1500Z-081206T0000Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
435 AM MST FRI DEC 5 2008

...HIGH WIND WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WATCH. 

WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH IN WITH GUSTS TO 55
MPH. THE STRONG WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING
SNOW AND BLIZZARD CONDITIONS AT TIMES THROUGH THE EARLY AFTERNOON.
FOR THAT REASON...THE HIGH WIND WATCH HAS BEEN REPLACED BY A
WINTER WEATHER ADVISORY FOR BLOWING SNOW THROUGH THE EARLY
AFTERNOON. REFER TO CYSWSWCYS FOR FURTHER INFORMATION ON THE
BLIZZARD WARNING.

$$

WYZ067-052000-
/O.UPG.KCYS.HW.A.0020.081205T1300Z-081206T0000Z/
/O.NEW.KCYS.HW.W.0044.081205T1200Z-081206T0000Z/
PLATTE-
INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY
435 AM MST FRI DEC 5 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH IN WITH GUSTS TO 60 
MPH ESPECIALLY OVER THE SOUTHERN PART OF PLATTE COUNTY. THE
STRONG WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW AND
BLIZZARD CONDITIONS AT TIMES THROUGH THE EARLY AFTERNOON. FOR THAT
REASON...THE HIGH WIND WARNING IS IN EFFECT ALL DAY TODAY AND
A WINTER WEATHER ADVISORY FOR BLOWING SNOW WILL BE IN EFFECT
THROUGH THE EARLY AFTERNOON. FOR FURTHER INFORMATION ON THE
WINTER WEATHER ADVISORY...REFER TO CYSWSWCYS.   

AT 4 AM...WINDS WERE GUSTING AS HIGH AS 50 MPH AT WHEATLAND AND
THE BORDEAUX EXIT ON INTERSTATE 25.  

MOTORISTS SHOULD BE PREPARED TO ENCOUNTER STRONG AND GUSTY WINDS
ON FRIDAY IN THE REGION...WITH BLOWING AND DRIFTING SNOW MAINLY
IN THE MORNING. BE SURE TO CHECK THE LATEST ROAD AND WEATHER
CONDITIONS BEFORE SETTING OUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$


WYZ062-052000-
/O.NEW.KCYS.HW.W.0044.081205T1200Z-081206T0000Z/
NORTH CARBON-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW
435 AM MST FRI DEC 5 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH IN WITH GUSTS TO 60 
MPH ESPECIALLY OVER THE NORTHERN PART OF CARBON COUNTY. THE STRONG
WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW AND
BLIZZARD CONDITIONS AT TIMES THROUGH THE EARLY AFTERNOON. FOR THAT
REASON...THE HIGH WIND WARNING IS IN EFFECT ALL DAY TODAY AND A
WINTER WEATHER ADVISORY FOR BLOWING SNOW WILL BE IN EFFECT THROUGH
THE EARLY AFTERNOON. FOR FURTHER INFORMATION ON THE WINTER WEATHER
ADVISORY...REFER TO CYSWSWCYS.

AT 4 AM...WINDS WERE GUSTING AS HIGH AS 50 MPH AT ARLINGTON WITH
NEAR ZERO VISIBILITIES AT TIMES ALONG INTERSTATE 80 AT ELK 
MOUNTAIN AND ARLINGTON.  

MOTORISTS SHOULD BE PREPARED TO ENCOUNTER STRONG AND GUSTY WINDS
ON FRIDAY IN THE REGION...WITH BLOWING AND DRIFTING SNOW MAINLY
IN THE MORNING. BE SURE TO CHECK THE LATEST ROAD AND WEATHER
CONDITIONS BEFORE SETTING OUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$

WEILAND
5 follow-up statements
000 
WWUS75 KCYS 051715
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 AM MST FRI DEC 5 2008

...STRONG WINDS WILL AFFECT OVER MUCH OF SOUTHEAST WYOMING
TODAY...

.STRONG WEST WINDS WILL BE OVER MUCH OF SOUTHEAST WYOMING BY MID
MORNING. THE WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING
SNOW OVER THE MOUNTAINS UNTIL SUNSET AND OVER THE LOWER
ELEVATIONS THROUGH EARLY AFTERNOON. THE WINDS WILL BE PRODUCED BY
A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE REGION AS WELL
AS STRONG WINDS ALOFT. THE WINDS WILL DIMINISH AROUND SUNSET.

WYZ062-067-060000-
/O.CON.KCYS.HW.W.0044.000000T0000Z-081206T0000Z/
NORTH CARBON-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...WHEATLAND...
GUERNSEY
1015 AM MST FRI DEC 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH IN WITH GUSTS TO
75 MPH ESPECIALLY OVER THE SOUTHERN PART OF PLATTE COUNTY. THE
STRONG WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW
AND BLIZZARD CONDITIONS AT TIMES THROUGH THE EARLY AFTERNOON. FOR
THAT REASON...THE HIGH WIND WARNING IS IN EFFECT ALL DAY TODAY
AND A WINTER WEATHER ADVISORY FOR BLOWING SNOW WILL BE IN EFFECT
THROUGH THE EARLY AFTERNOON. FOR FURTHER INFORMATION ON THE
WINTER WEATHER ADVISORY...REFER TO CYSWSWCYS.

AT 10 AM...WINDS WERE GUSTING AS HIGH AS 70 MPH AT WHEATLAND AND
THE BORDEAUX EXIT ON INTERSTATE 25.

MOTORISTS SHOULD BE PREPARED TO ENCOUNTER STRONG AND GUSTY WINDS
ON FRIDAY IN THE REGION...WITH BLOWING AND DRIFTING SNOW MAINLY
IN THE MORNING. BE SURE TO CHECK THE LATEST ROAD AND WEATHER
CONDITIONS BEFORE SETTING OUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$
GRIFFITH
000 
WWUS75 KCYS 051724 CCA
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 AM MST FRI DEC 5 2008

...STRONG WINDS WILL AFFECT OVER MUCH OF SOUTHEAST WYOMING
TODAY...

.STRONG WEST WINDS WILL BE OVER MUCH OF SOUTHEAST WYOMING BY MID
MORNING. THE WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING
SNOW OVER THE MOUNTAINS UNTIL SUNSET AND OVER THE LOWER
ELEVATIONS THROUGH EARLY AFTERNOON. THE WINDS WILL BE PRODUCED BY
A LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS THE REGION AS WELL
AS STRONG WINDS ALOFT. THE WINDS WILL DIMINISH AROUND SUNSET.

WYZ062-067-060000-
/O.CON.KCYS.HW.W.0044.000000T0000Z-081206T0000Z/
NORTH CARBON-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...WHEATLAND...
GUERNSEY
1015 AM MST FRI DEC 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 75 MPH 
ESPECIALLY OVER THE SOUTHERN PART OF PLATTE COUNTY. THE STRONG WINDS 
WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW AND BLIZZARD 
CONDITIONS AT TIMES THROUGH THE EARLY AFTERNOON. FOR THAT 
REASON...THE HIGH WIND WARNING IS IN EFFECT ALL DAY TODAY AND A 
WINTER WEATHER ADVISORY FOR BLOWING SNOW WILL BE IN EFFECT THROUGH 
THE EARLY AFTERNOON. FOR FURTHER INFORMATION ON THE WINTER WEATHER 
ADVISORY...REFER TO CYSWSWCYS.

AT 10 AM...WINDS WERE GUSTING AS HIGH AS 70 MPH AT WHEATLAND AND
THE BORDEAUX EXIT ON INTERSTATE 25.

MOTORISTS SHOULD BE PREPARED TO ENCOUNTER STRONG AND GUSTY WINDS
ON FRIDAY IN THE REGION...WITH BLOWING AND DRIFTING SNOW MAINLY
IN THE MORNING. BE SURE TO CHECK THE LATEST ROAD AND WEATHER
CONDITIONS BEFORE SETTING OUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$
GRIFFITH
000 
WWUS75 KCYS 051856
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1156 AM MST FRI DEC 5 2008

...STRONG WINDS WILL AFFECT OVER MUCH OF SOUTHEAST WYOMING
TODAY...

.STRONG WEST WINDS WILL CONTINUE OVER MUCH OF SOUTHEAST WYOMING FOR
THE REMAINDER OF THE AFTERNOON. THE WINDS WILL PRODUCE WIDESPREAD BLOWING
AND DRIFTING SNOW. THE WINDS WILL BE PRODUCED BY A LARGE DIFFERENCE
IN SURFACE PRESSURE ACROSS THE REGION AS WELL AS STRONG WINDS
ALOFT. THE WINDS WILL DIMINISH AROUND SUNSET.

WYZ063-066-060000-
/O.EXA.KCYS.HW.W.0044.000000T0000Z-081206T0000Z/
SNOWY RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK
1156 AM MST FRI DEC 5 2008

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 65 MPH
ESPECIALLY OVER THE SOUTHERN PART OF PLATTE COUNTY. THE STRONG
WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW AND
NEAR BLIZZARD CONDITIONS AT TIMES THROUGH THE AFTERNOON. 

AT NOON...WINDS WERE GUSTING IN THE 55 TO 65 MPH RANGE ACROSS
SOUTHEAST WYOMING.

MOTORISTS SHOULD BE PREPARED TO ENCOUNTER STRONG AND GUSTY WINDS
ON FRIDAY IN THE REGION...WITH BLOWING AND DRIFTING SNOW MAINLY
IN THE MORNING. BE SURE TO CHECK THE LATEST ROAD AND WEATHER
CONDITIONS BEFORE SETTING OUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$

WYZ062-067-060000-
/O.CON.KCYS.HW.W.0044.000000T0000Z-081206T0000Z/
NORTH CARBON-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...WHEATLAND...
GUERNSEY
1156 AM MST FRI DEC 5 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 75 MPH
ESPECIALLY OVER THE SOUTHERN PART OF PLATTE COUNTY. THE STRONG
WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING SNOW AND
NEAR BLIZZARD CONDITIONS AT TIMES THROUGH THE AFTERNOON.

AT NOON...WINDS WERE GUSTING IN THE 55 TO 65 MPH RANGE ACROSS
SOUTHEAST WYOMING.

MOTORISTS SHOULD BE PREPARED TO ENCOUNTER STRONG AND GUSTY WINDS
ON FRIDAY IN THE REGION...WITH BLOWING AND DRIFTING SNOW MAINLY
IN THE MORNING. BE SURE TO CHECK THE LATEST ROAD AND WEATHER
CONDITIONS BEFORE SETTING OUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$
000 
WWUS75 KCYS 060000
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MST FRI DEC 5 2008

...STRONG WINDS WILL AFFECT OVER MUCH OF SOUTHEAST WYOMING
TODAY...

.STRONG WEST WINDS WILL CONTINUE OVER MUCH OF SOUTHEAST WYOMING
FOR THE REMAINDER EARLY THIS EVENING. THE BREEZY WINDS WILL
CONTINUE TO PRODUCE LOCALIZED BLOWING AND DRIFTING SNOW. THE WINDS
WILL GRADUALLY DIMINISH ACROSS THE AREA THIS EVENING...WITH THE
STRONGEST WINDS NEAR ARLINGTON ALONG INTERSTATE 80.

WYZ066-067-060100-
/O.CAN.KCYS.HW.W.0044.000000T0000Z-081206T0000Z/
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY
500 PM MST FRI DEC 5 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE HIGH
WIND WARNING. 

THE STRONGEST WIND SPEEDS HAVE BEGUN TO DIMINISH ACROSS THE AREA
EARLY THIS EVENING AND WILL CONTINUE TO DECREASE THROUGH MIDNIGHT.
THEREFORE THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

WYZ062-063-060300-
/O.EXT.KCYS.HW.W.0044.000000T0000Z-081206T0300Z/
NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL
500 PM MST FRI DEC 5 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

WEST WINDS WILL CONTINUE TO BE SUSTAINED AT 35 TO 45 MPH WITH
GUSTS TO 75 MPH...ESPECIALLY ALONG INTERSTATE 80 NEAR ARLINGTON
EARLY THIS EVENING. THE STRONG WINDS WILL PRODUCE WIDESPREAD
BLOWING AND DRIFTING SNOW WITH SIGNIFICANT REDUCTIONS TO
VISIBILITY DUE TO BLOWING SNOW THROUGH AROUND 800 PM MST THIS
EVENING. WIND SPEEDS ARE EXPECTED TO DECREASE BELOW HAZARDOUS
LEVELS LATE THIS EVENING ACROSS THE AREA.

MOTORISTS SHOULD BE PREPARED TO ENCOUNTER STRONG AND GUSTY WINDS
THIS EVENING IN THE REGION...WITH BLOWING AND DRIFTING SNOW. BE
SURE TO CHECK THE LATEST ROAD AND WEATHER CONDITIONS BEFORE
SETTING OUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$

CARPENTER
000 
WWUS75 KCYS 060249
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
749 PM MST FRI DEC 5 2008

WYZ062-063-060400-
/O.CAN.KCYS.HW.W.0044.000000T0000Z-081206T0300Z/
NORTH CARBON-SNOWY RANGE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL
749 PM MST FRI DEC 5 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONGEST WIND SPEEDS HAVE BEGUN TO DIMINISH ACROSS THE AREA
THIS EVENING. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED.
BREEZY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL
CONTINUE TO PRODUCE AREAS OF BLOWING SNOW...ESPECIALLY NEAR
ARLINGTON ALONG INTERSTATE 80 OVERNIGHT.

THOSE TRAVELING THROUGH THE AREA TONIGHT SHOULD REMAIN AWARE OF
THE POTENTIAL FOR LOCALIZED STRONG WINDS CREATING REDUCED
VISIBILITIES DUE TO BLOWING SNOW.

$$

CARPENTER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 5, 3:28 AM MST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 5, 3:28 AM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
328 AM MST FRI DEC 5 2008

.SHORT TERM...TODAY THROUGH SATURDAY...
FAST NORTHWEST FLOW ALOFT WILL BE OVER THE CWA THROUGH SATURDAY.
A SURFACE LOW WILL MOVE ACROSS SOUTH CENTRAL CANADA THIS MORNING
WITH A TROUGH EXTENDING OVER THE HIGH PLAINS.  LARGE 3 HOURLY
SURFACE PRESSURE FALLS HAVE RESULTED WITH 3 TO 5 MB FALLS OVER THE
HIGH PLAINS EARLY THIS MORNING.  THE SURFACE PRESSURE GRADIENT
DOES RELAX LATER TODAY AND THROUGH SATURDAY WITH A SHALLOW COLD
FRONT BACKING INTO THE FAR EAST PART OF THE CWA SATURDAY AFTERNOON.
MAIN ISSUE FOR MUCH OF THIS FORECAST PERIOD WILL BE THE WINDS AND
THE POTENTIAL FOR BLOWING SNOW.  WINDS AT MANY LOCATIONS NEAR AND
WEST OF THE LARAMIE RANGE HAVE INCREASED SINCE LATE THURSDAY
EVENING.  SOME PLACES WERE GUSTING TO AROUND 50 MPH AS OF 0930Z.
WITH FAVORABLE HEIGHT DIFFERENCES BETWEEN KCAG AND KCPR AS WELL AS
THE APPROACH OF THE ANTICYCLONIC SIDE OF THE 300 MB JET IT WOULD
APPEAR THAT STRONG WINDS WILL OCCUR IN MAINLY SOUTHEAST WYOMING
AND WILL LIKELY LAST MUCH OF THE DAY.  THE WINDS HAVE ALREADY BEEN
PRODUCING BLOWING SNOW OVER AND NEAR THE MOUNTAINS EARLY THIS
MORNING.  THE BLOWING SNOW WILL LIKELY BECOME WIDESPREAD WITH LOW
VISIBILITIES OVER THE SNOWY AND LARAMIE RANGES AND NEARBY AREAS AS
THE RECENT SNOWFALL WAS POWDERY.  WITH THAT IN MIND...HAVE ALTERED
THE HIGHLIGHTS TO INCLUDE A BLIZZARD WARNING FOR TODAY FOR THE
MOUNTAINS.  BLOWING SNOW WILL BE AN ISSUE FROM SOUTH OF A KRWL TO
KEAN TO KPBF LINE THROUGH EARLY AFTERNOON AND WILL PLACE A WINTER
WEATHER ADVISORY FOR BLOWING SNOW IN THOSE AREAS.  WARMING SURFACE
TEMPERATURES MAY ACT TO LIMIT THE BLOWING SNOW IN THE AFTERNOON. THE
MOST LIKELY PLACES FOR HIGH WINDS...OUTSIDE OF THE MOUNTAINS...WILL
BE IN THE GAP AREAS FROM KARL TO KBRX.  SO WILL ALSO PLACE A HIGH
WIND WARNING IN THAT PART OF THE CWA FOR TODAY.  CONSIDERABLE MID
AND HIGH LEVEL MOISTURE WILL BE OVER THE CWA FOR TODAY THROUGH
SATURDAY.  HEIGHTS ALOFT SLOWLY RISE DURING THAT TIME AND 700 MB
TEMPERATURES WARM TO ABOVE 0C ON SATURDAY.  THAT WILL RESULT IN
HIGHS BACK TO JUST ABOVE NORMAL...ESPECIALLY IN THE LESS SNOW
COVERED AREAS LATER TODAY AND SATURDAY.  STILL WINDY FOR TONIGHT AND
SATURDAY...BUT NOT AS STRONG AS TODAY.  THE BLOWING SNOW CONCERN
WILL PROBABLY BE CONFINED TO THE MOUNTAINS TONIGHT AND SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY...
NW FLOW WILL OCCUR ALOFT SUN WITH A DISTURBANCE MOVING ACROSS THE
AREA LATE IN THE DAY AS UPPER TROUGHING OCCURS IN WRN MT AND THE PAC
NW.  BRISK AND DRY CONDITIONS WILL OCCUR ACROSS THE CWA DURING THE
DAY...WITH A SLIGHT CHANCE OF SNOW ACROSS THE FORECAST AREA SUN
NIGHT.  A CHANCE OF SNOW WILL CONTINUE FOR THE AREA ON MON AS THE
UPPER TROUGH MOVES ACROSS THE CWA.  THE UPPER TROUGH AXIS WILL MOVE
SE OF THE AREA BY EVENING.  A COLD FRONT ASSOCIATED WITH THE UPPER
TROUGH WILL MOVE ACROSS THE FORECAST AREA DURING THE AFTERNOON.
TUESDAY WILL BE MAINLY DRY AS NW FLOW DEVELOPS ALOFT WITH A HIGH
AMPLITUDE RIDGE DEVELOPING ALONG THE WEST COAST.  THE UPPER RIDGE
WILL MOVE INLAND AS THE DAY PROGRESSES.  WARMER CONDITIONS WILL ALSO
OCCUR ACROSS THE CWA AS A LEE TROUGH DEVELOPS RESULTING IN DOWNSLOPE
WINDS OVER THE AREA.  THE NW FLOW WILL CONTINUE ALOFT WED AND THUR
ALONG WITH VERY WINDY CONDITIONS.  A CLIPPER SYSTEM WILL MOVE INTO
THE MID WEST AS AN UPPER RIDGE REMAINS ALONG THE WEST COAST.  A
DISTURBANCE IN THE NW FLOW WILL MOVE ACROSS THE AREA THUR ALONG WITH
A COLD FRONT...WHICH WILL RESULT IN A CHANCE OF SNOW ACROSS THE
ENTIRE FORECAST AREA THUR.  HIGH TEMPERATURES WILL BE FROM 10 TO 15
DEGREES ABOVE NORMAL FOR SUN...AROUND NORMAL FOR MON THROUGH
WED...AND 3 TO 5 DEGREES BELOW NORMAL FOR THUR.

&&

.AVIATION...THE MVFR OR LOWER CEILINGS AND VISIBILITIES WERE NO
LONGER AFFECTING THE CWA AS OF 10Z AS SURFACE WINDS HAVE BECOME MORE
WESTERLY.  THOSE WINDS WILL GUSTS AS HIGH AS 45 KNOTS OVER MUCH OF
SOUTHEAST WYOMING BY MIDDAY.  THE STRONG WINDS WILL PRODUCE BLOWING
SNOW OVER THE MOUNTAINS TODAY AND MAINLY THROUGH THE EARLY AFTERNOON
AT THE AIRPORTS AT KRWL...KLAR AND KCYS.  THE BLOWING SNOW WILL
REDUCE VISIBILITIES TO BELOW A MILE AT TIMES.  CONSIDERABLE MID AND
HIGH LEVEL CLOUDS WILL SPREAD OVER THE CWA TODAY AND CONTINUE
THROUGH SATURDAY.  THERE COULD BE SOME CEILINGS AS LOW AS 5 THOUSAND
FEET AS WELL AS FLURRIES IN THE NORTH PART OF THE CWA AND THE
MOUNTAINS.  THE WINDY CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH
BLOWING SNOW CONTINUING OVER THE MOUNTAINS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...BLIZZARD WARNING FOR THE MOUNTAINS TODAY.  ZONES 63..64..66.
     HIGH WIND WARNING FOR NORTHERN CARBON AND SOUTHERN PLATTE
     COUNTIES TODAY.  ZONES 62..67.
     WINTER WEATHER ADVISORY THROUGH EARLY AFTERNOON FOR NORTHERN
     CARBON COUNTY...THE LARAMIE VALLEY...SOUTHERN PLATTE COUNTY
     AND THE CHEYENNE FOOTHILLS.  ZONES 62..65..67..69.
NE...NONE.

&&

WEILAND/KMD
Hazardous weather outlook, Dec 4, 11:48 AM MST, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1148 AM MST THU DEC 4 2008

NEZ001>003-019>021-054-055-WYZ059>062-065-068-070-051900-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
LARAMIE VALLEY-GOSHEN-PINE BLUFFS-
1148 AM MST THU DEC 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SNOW IS
EXPECTED TO FALL MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ064-066-067-069-051900-
NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
1148 AM MST THU DEC 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

...HIGH WIND WATCH ON FRIDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BLOWING SNOW WILL PRODUCE LOW VISIBILITIES AND SLICK ROADS ON
FRIDAY AS HIGH WINDS GUST TO 60 MPH. OTHERWISE...SNOWFALL UP TO A
FOOT IN THE HIGHER MOUNTAINS SUNDAY NIGHT...MONDAY AND MONDAY
NIGHT. SNOW IS EXPECTED MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-051900-
SNOWY RANGE-
1148 AM MST THU DEC 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

...HIGH WIND WATCH ON FRIDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BLOWING SNOW WILL PRODUCE LOW VISIBILITIES AND SLICK ROADS ON
FRIDAY AS HIGH WINDS GUST TO 60 MPH. OTHERWISE...SNOWFALL UP TO A
FOOT IN THE HIGHER MOUNTAINS SUNDAY NIGHT...MONDAY AND MONDAY
NIGHT. SNOW IS EXPECTED MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

EISE
WWW.WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 4:46 AM MSTBlizzard WarningCYS7 hr
Dec 5, 4:46 AM MSTWinter Weather AdvisoryCYS12 hr

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.